Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

High BP, sudden spike. Taking amlodipine. Precautions?

My mother is 67 and had been under medication for high BP . The BP level was increased to 130/190 two days back and therefore usual tablet (2.5 mg, amlodipine ) has been taken 3 times a day instead at night only as a precaution until we consult the usual cardiologist on Monday might. Even though BP level has come down yesterday, now it has raised again to 117/194. Should I take any immediate precautions or can I wait till Monday night (30 Hours from now)? Please advice.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,
Your mothers BP was quite alarming,specially at the age of 67.I hope the dose you increased was under the guidance of some doctor.Anyhow,I would advise you to consult the cardiologist or the doctor concerned ASAP.Fluctuation in BP,specially reaching the higher limit isnt safe.No I am not terrifying you,but somethings in life needs little more attention than you think.So my dear,your mother should be immediately investigated for the reasons of an elevated continue with the amlodepine..tds to be on the safer side.reduce her salt intake ,the easiest and faster way of controlling her you are taking good care,so keep it up.Hoping you to follow my instructions.thank you.take care.god bless you.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor